HOME > Table of Contents and Abstracts > Vol. 66, No. 1
Tohoku Mathematical Journal
SECOND SERIES VOL. 66, NO. 1
|Tohoku Math. J.|
66 (2014), 107-117
SCHRÖDINGER UNCERTAINTY RELATION AND CONVEXITY FOR THE MONOTONE PAIR SKEW INFORMATION
Chul Ki Ko and Hyun Jae Yoo
(Received January 15, 2013, revised May 10, 2013)
Furuichi and Yanagi showed a Schrödinger uncertainty relation for the Wigner-Yanase-Dyson skew information, which is a special monotone pair skew information. In this paper, we give a Schrödinger uncertainty relation based on a monotone pair skew information, and extend the result of Furuichi and Yanagi. Moreover, we show that some monotone pair skew information becomes a metric adjusted skew information and therefore the convexity of it follows from known results.
Mathematics Subject Classification.
Primary 81P45; Secondary 94A15, 94A17.
Key words and phrases.
Wigner-Yanase-Dyson skew information, monotone pair skew information, Schrödinger uncertainty relation, metric adjusted skew information.
To the top of this page
Back to the Contents